# SDR SWIA202311010001

- Difficulty date: August 17, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE LOCATED JUST BELOW PAX DOOR (IN SCOPE 1C 53-900-308).   (C-CHECK RO 11/4/2023)   PERFORMED REPAIR TO CHAFE DAMAGE LOCATED JUST BELOW PAX DOOR. REF CRJ700 SRM 51-12-00-001-001-A01 AND REO 670-53-21-2316 REV -- DATED 2023-09-06 ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD.
